# SDR COMA0860286

- Difficulty date: June 13, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 34,600 hours, 32,130 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABCD
- Part serial: 1184
- Condition: Faulty
- Location: Te Flaps
- Part time: 2,058 hours, 1,620 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAP FAIL MESSAGE AT CRUISE.  DECLARED EMERGENCY, LANDED HSV WITHOUT INCIDENT.  REPLACED FECU.  NO FURTHER DEFECTS.  (S)
